Averaged Moduli of Smoothness and Runge-Kutta Methods
Mathematica balkanica, Tome 19 (2005) no. 3-4, p. 293
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2005_19_3-4_a4,
author = {A. Andreev and M. Nikoltjeva-Hedberg},
title = {Averaged {Moduli} of {Smoothness} and {Runge-Kutta} {Methods}},
journal = {Mathematica balkanica},
pages = {293},
year = {2005},
volume = {19},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2005_19_3-4_a4/}
}
A. Andreev; M. Nikoltjeva-Hedberg. Averaged Moduli of Smoothness and Runge-Kutta Methods. Mathematica balkanica, Tome 19 (2005) no. 3-4, p. 293. http://geodesic.mathdoc.fr/item/MABA_2005_19_3-4_a4/